# SDR CALA2013123094028

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 51,533 hours, 20,607 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: 2154
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE PRESS GAUGE DOOR 1R NOT VISIBLE.  R & R DOOR R1 ESCAPE SLIDE IAW AMM TASKS 25-62-44-00-002-A & 25-62-44-400-006-A.
